# SDR 08FDEA04465

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Arm
- Condition: Cracked
- Location: Elevator Hinge
- Component: Elevator
- Component part number: A5517752800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RT ELEV NR 5 HINGE ARM FOUND CRACKED/CORROSION AT UPPER END REPLACED RT ELEV NR 5 HINGE ARM AS PER AMM 55-16-45-4.
